# SDR CALA2018071001591

- Difficulty date: June 25, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 78,129 hours, 29,974 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323039820001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FRAME 30 BETWEEN STRINGER 42 AND 4 3 LEFT SHEAR TIE CORRODED. BLENDED CORROSION ON SHEAR TIE AT FR30 STR42-43L NOMINAL THICKNESS .055" MATERIAL LOSS .006" REMAINING MATERIAL .049" ALLOWABLE LOSS .004", FOUND TO BE OUT OF LIMITS IAW SM ASNA3042. REMOVED AND REPLACED SHEAR TIE IAW SRM 51-71-11 PARA 2A3 & 4.
